# SDR AALA2009021700184

- Difficulty date: February 17, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Aircraft time: 63,059 hours, 33,244 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GROUND SPOILER CASTING IS CRACKED ON OTBD SIDE.  INSTALLED SERVICEABLE GROUND SPOILER CASTING PER AARD 57-20-00-15.
